# SDR AALA20040976

- Difficulty date: September 22, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING AT ROW 22 INOPERATIVE.  REPLACED SOCKET FOR SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING AT ROW 22.  SYSTEM GROUND CHECKED NORMAL OPERATION.
